# SDR DALA1315360683

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM HAS CORROSION AT BS 377.7, BL 0-LBL .75.  REPAIRED IAW SRM FIG 201, PG 201-206 AND ERA 488913-14MA, REV B.
